# SDR DALA2025070705008

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 78,780 hours, 31,792 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 6355C000101
- Part serial: 5278
- Condition: Inoperative
- Location: Zone 300
- Part time: 34,131 hours, 13,376 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3709 -MISC/DE- DECLARED EMERGENCY INTO SLC DUE TO STAB OUT OF TRIM LIGHT AND STAB TRIM ELECTRICALLY INOPERABLE. CORRECTIVE ACTION: REPLACED STABILIZER TRIM MOTOR. OPS CHECK NORMAL.
